Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 113, NWS Amarillo, TX

June 8, 20088 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 8, 2008, 11:57 PM CDT for 8 counties in Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 11:57 PM CDT (04:57 UTC)
Expired
Jun 9, 2008, 1:00 AM CDT
In force
63 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Roberts County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 103 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 12:00 AM CDTHAIL 0.88Groom, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 11:02 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4290 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KAMA 090459
SVRAMA
TXC011-065-087-129-179-211-393-483-090600-
/O.NEW.KAMA.SV.W.0113.080609T0457Z-080609T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1157 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
  EXTREME NORTHWESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS
  NORTHERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS
  GRAY COUNTY IN THE PANHANDLE OF TEXAS
  HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS
  WHEELER COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 100 AM CDT

* AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BRISCOE TO 8 MILES NORTHEAST OF
  CLAUDE...MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW MOBEETIE...
  MCLEAN...
  ALANREED...
  BRISCOE...
  ALLISON...
  LEFORS...
  CANADIAN...

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND STRONG WINDS 
TO 60 MPH...AS REPORTED BY THE PUBLIC 5 MILES NORTH NORTHWEST OF 
MOBEETIE AT 1145 PM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3518 10052 3503 10130 3524 10153 3598 10029
      3597 9999 3519 9999
TIME...MOT...LOC 0457Z 257DEG 57KT 3564 10018 3516 10118

$$

KRAMAR
3 follow-up statements
000 
WWUS54 KAMA 090521
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1218 AM CDT MON JUN 9 2008

TXC011-065-087-129-179-211-393-483-090600-
/O.CON.KAMA.SV.W.0113.000000T0000Z-080609T0600Z/
ROBERTS TX-HEMPHILL TX-CARSON TX-GRAY TX-WHEELER TX-ARMSTRONG TX-
COLLINGSWORTH TX-DONLEY TX-
1218 AM CDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN DONLEY...EXTREME NORTHWESTERN COLLINGSWORTH...
NORTHEASTERN ARMSTRONG...WHEELER...GRAY...SOUTHEASTERN CARSON...
HEMPHILL AND SOUTHEASTERN ROBERTS COUNTIES...

AT 1200 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS THAT HAD PRODUCED NICKEL SIZE HAIL IN GROOM. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALLISON TO 
CLAUDE...MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...
  GROOM...
  ALANREED...
  KELLERVILLE...
  NEW MOBEETIE...
  WHEELER...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3518 10052 3503 10130 3524 10153 3598 10029
      3597 9999 3519 9999
TIME...MOT...LOC 0518Z 257DEG 57KT 3562 10003 3511 10128

$$

JJB
000 
WWUS54 KAMA 090530
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1229 AM CDT MON JUN 9 2008

TXC011-065-087-129-179-211-393-483-090600-
/O.CON.KAMA.SV.W.0113.000000T0000Z-080609T0600Z/
ROBERTS TX-HEMPHILL TX-CARSON TX-GRAY TX-WHEELER TX-ARMSTRONG TX-
COLLINGSWORTH TX-DONLEY TX-
1229 AM CDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN DONLEY...EXTREME NORTHWESTERN COLLINGSWORTH...
NORTHEASTERN ARMSTRONG...WHEELER...GRAY...SOUTHEASTERN CARSON...
HEMPHILL AND SOUTHEASTERN ROBERTS COUNTIES...

AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
7 MILES SOUTHWEST OF GROOM...OR ABOUT 10 MILES EAST OF CLAUDE... 
MOVING EAST NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCLEAN...
  ALANREED...
  GROOM...
  LELA...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3519 9999 3518 10052 3503 10130 3524 10153
      3598 10029 3597 9999
TIME...MOT...LOC 0529Z 257DEG 57KT 3515 10108

$$

KRAMAR
000 
WWUS54 KAMA 090541
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1241 AM CDT MON JUN 9 2008

TXC087-211-483-090551-
/O.CAN.KAMA.SV.W.0113.000000T0000Z-080609T0600Z/
HEMPHILL TX-WHEELER TX-COLLINGSWORTH TX-
1241 AM CDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
COLLINGSWORTH...WHEELER AND HEMPHILL COUNTIES IS CANCELLED...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3524 10153 3577 10064 3518 10054 3503 10130
TIME...MOT...LOC 0541Z 257DEG 57KT 3519 10085

$$

TXC011-065-129-179-393-090600-
/O.CON.KAMA.SV.W.0113.000000T0000Z-080609T0600Z/
ROBERTS TX-CARSON TX-GRAY TX-ARMSTRONG TX-DONLEY TX-
1241 AM CDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN DONLEY...NORTHEASTERN ARMSTRONG...GRAY...SOUTHEASTERN
CARSON AND SOUTH CENTRAL ROBERTS COUNTIES...

AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LAKE MCCLELLAN...OR ABOUT 16 MILES NORTH OF CLARENDON...MOVING
EAST AT 66 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCLEAN...
  ALANREED...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3524 10153 3577 10064 3518 10054 3503 10130
TIME...MOT...LOC 0541Z 257DEG 57KT 3519 10085

$$

KRAMAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:56 PM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Jun 8, 6:56 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
656 PM CDT SUN JUN 8 2008

.AVIATION...
COLD FRONT PLAYING HAVOC WITH WINDS THIS AFTERNOON. IT APPEARS FRONT
HAS TEMPORARILY LIFTED NWD PAST KAMA AS SEEN BY RETURN TO GUSTY SW
WINDS. FRONT TEMPORARILY STATIONARY ACROSS NRN TX PNHDL AND SHOULD
PUSH SWD AGAIN LATER THIS EVENING...AND NEW TAFS WRITTEN WITH THIS
VIEWPOINT IN MIND. MOST OF THE PRECIP HAS BEEN WELL E OF TAF SITES
AND NOT SURE HOW MUCH WILL AFFECT THEM...SO HAVE ONLY INCLUDED CB
MENTION AT THIS TIME. WILL CLOSELY MONITOR RADAR TRENDS THIS EVENING
WITH AMENDMENTS PSBL. EXPECT POST FRONTAL LOW CLOUDS TO DEVELOP LATE
TNGT AND EARLY MONDAY...THEN ERODING FAIRLY QUICKLY TOWARDS LATE
MONDAY MORNING.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 315 PM CDT SUN JUN 8 2008/

DISCUSSION...
COLD FRONT LYING ACROSS TX PNHDL WITH TCU READILY SEEN ON VISIBLE
SATELLITE.  HAVE INCREASED POPS TNGT OVER SERN HALF OF FCST AREA DUE
TO EXPECTED POSITION OF COLD FRONT AND STRONG MSTR FLUX CONVERGENCE
ANTICIPATED WITH SECONDARY SURGE.  HAVE RETAINED MENTION OF SVR TSTMS
TNGT...AND HAVE CALLED FOR HEAVY RAIN IN ERN ZONES...WHERE HAVE ALSO
HIGHLIGHTED HAIL AND WIND THREAT.

ON MON...HAVE INCREASED POPS OVER ERN ZONES...AND HAVE SPREAD FARTHER
W DUE TO SLOWER MOVEMENT OF MID-LEVEL TROF.  MON EXPECTED TO BE MUCH
COOLER IN POST FRONTAL AMS.

SELY WINDS RESUME LATE MON AFTN...THEN SWLY AND SLY WINDS INCREASE ON
TUE AND WED AS SFC TROF/DRYLINE DEVELOP.  HAVE RETAINED LOW POPS WED
AFTN AND WED EVE ACROSS ERN ZONES...WHERE DRYLINE MAY BECOME ACTIVE.

NEW GFS DEPICTS FROPA WED NGT...FOLLOWED BY ANOTHER WEAK FROPA THU
NGT.  NO POPS WITH THESE FEATURES.  ELY AND SELY WINDS RESUME FRI AND
SAT.  03

COCKRELL

FIRE WEATHER...
EXPECTING GOOD COVERAGE OF WETTING RAINS THRU TNGT...BUT LIGHTNING
MAY POSE PROBLEMS.  WINDS ON MON EXPECTED TO BE LIGHT TO MODERATE...
INCREASING SLIGHTLY DURING AFTN AND EVE.  TUE AND WED EXPECTED TO BE
WINDY.  RH VALUES EXPECTED TO REMAIN ABOVE 15 PCT ON TUE...BUT MAY
FALL INTO CRITICAL VALUES ON WED.  VARYING WINDS WITH FROPA WED NGT
AND THU NGT EXPECTED TO NOT BE OF EXCESSIVE SPEEDS.  INCREASING SELY
WINDS ON SAT WILL BE MOIST.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 8, 11:21 PM CDT, 36 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1121 PM CDT SUN JUN 8 2008

OKZ001>003-TXZ001>020-091100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1121 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE EASTERN OKLAHOMA
PANHANDLE...AS WELL AS THE SOUTHERN AND EASTERN TEXAS PANHANDLE
UNTIL 6 AM MONDAY MORNING. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED THE REST OF TONIGHT ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES AS A COLD FRONT AND MINOR UPPER LEVEL LOW
PRESSURE SYSTEM MOVE ACROSS THE AREA. ANY STORMS THAT FORM MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.
IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
STRONGEST STORMS...WHICH MAY RESULT IN LOCALIZED FLOODING OR FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN
SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES MONDAY AND AGAIN
WEDNESDAY AND WEDNESDAY NIGHT. ANY STORMS THAT DEVELOP ARE
EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANDRADE

In the hours before

Local storm report, Jun 8, 11:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1122 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1059 PM     HAIL             HEREFORD                34.82N 102.40W
06/08/2008  M4.50 INCH       DEAF SMITH         TX   PUBLIC

&&

EVENT NUMBER 00559

TAS
Local storm report, Jun 8, 11:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1124 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             AMARILLO                35.20N 101.82W
06/08/2008  M0.88 INCH       POTTER             TX   PUBLIC

&&

EVENT NUMBER 00560

TAS
Local storm report, Jun 8, 11:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1126 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HAIL             5 W AMARILLO            35.20N 101.91W
06/08/2008  E0.88 INCH       POTTER             TX   TRAINED SPOTTER

            LOCATION I 40 AND HOPE RD. HAIL BEGAN AT 1112 PM

&&

EVENT NUMBER 00561

JC
Local storm report, Jun 8, 11:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1128 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             2 E WASHBURN            35.17N 101.53W
06/08/2008  E0.75 INCH       ARMSTRONG          TX   TRAINED SPOTTER

            HAIL UP TO PENNY SIZE CONTINUED FOR 10 MINUTES

&&

EVENT NUMBER 00562

KRAMAR
Special weather statement, Jun 8, 11:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1133 PM CDT SUN JUN 8 2008

TXZ012-013-017-018-090500-
ARMSTRONG TX-CARSON TX-POTTER TX-RANDALL TX-
1133 PM CDT SUN JUN 8 2008

...STRONG THUNDERSTORM IN NORTHWESTERN ARMSTRONG...SOUTHWESTERN
CARSON...SOUTHEASTERN POTTER AND NORTHERN RANDALL COUNTIES...

AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES EAST OF AMARILLO MOVING EAST AT 24 MPH.

ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

KRAMAR
Local storm report, Jun 8, 11:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1154 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             5 NNW MOBEETIE          35.60N 100.48W
06/08/2008  E1.00 INCH       WHEELER            TX   PUBLIC

            PENNY TO QUARTER HAIL WITH SOME HALF DOLLAR. 50 TO 60
            MPH WINDS AND HEAVY RAINS ALSO.

&&

EVENT NUMBER 00563

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:00 PM CDTSevere Thunderstorm WarningAMAArmstrong45 min
Jun 8, 7:24 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Lipscomb, Roberts, Wheeler66 min
Jun 8, 8:14 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler61 min
Jun 8, 8:35 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler55 min
Jun 8, 8:38 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler67 min
Jun 8, 9:06 PM CDTFlash Flood WarningAMAHemphill, Wheeler84 min
Jun 8, 9:14 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Roberts, Wheeler61 min
Jun 8, 9:46 PM CDTSevere Thunderstorm WarningAMAHemphill59 min
Jun 8, 10:06 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler54 min
Jun 8, 10:37 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall53 min
Jun 8, 10:42 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Roberts17 min
Jun 8, 10:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall56 min
Jun 8, 10:51 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 8, 10:52 PM CDTSevere Thunderstorm WarningAMACollingsworth53 min
Jun 8, 10:54 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Wheeler66 min
Jun 8, 10:59 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray, Hemphill, Hutchinson and 4 more61 min
Jun 8, 11:13 PM CDTFlash Flood WarningAMACarson, Gray, Hemphill, Hutchinson, Lipscomb, Roberts and 1 more4 hr
Jun 8, 11:17 PM CDTFlash Flood WarningAMAArmstrong, Carson, Potter, Randall103 min
Jun 8, 11:35 PM CDTSevere Thunderstorm WarningAMAArmstrong, Collingsworth, Donley55 min
Jun 9, 12:43 AM CDTSevere Thunderstorm WarningAMACollingsworth, Gray, Wheeler62 min
Jun 9, 12:48 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Collingsworth, Donley, Gray, Wheeler3 hr
Jun 9, 4:10 PM CDTFire Weather WatchAMADallam, Deaf Smith, Hartley, Oldham11 hr
Jun 9, 4:10 PM CDTFire Weather WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more24 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.